# SDR ASAA2012123093647

- Difficulty date: December 30, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 49,239 hours, 19,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75022
- Condition: Punctured
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT FORWARD TRANSITION PANEL CHANNEL PUNCTURED, BS 747, RBL 20.  REPAIRED  IAW SRM 53-00-53, FIG 2.
